| Catalog Number |
0165V18S |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that, the patient underwent ureteroscopy lithotripsy on (b)(6) 2025.At 7:50 am on (b)(6) 2025, while defecating, the patient felt the urinary foley catheter slip out and noticed urine overflowing from the urethral opening.The catheter was observed to have dislodged from the urethra.
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.No sample was returned for evaluation.The potential root cause for this failure could be user related (example: contact with sharp object) or exposure to petrolatum based products or mechanical failure or operator error).The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Corrections: d, e, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description